# SDR REXA2021101100844

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180842
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRM REF 52-11-06 ITEM # 46 ON INTERCOSTAL 601R3109-317 3RD & 4TH FROM HINGE ON THE AFT SIDE HAS CORROSION & REQUIRES REPLACEMENT QTY 2 P/N 601R318084-2. REMOVED & REPLACED BRACKET ON INTERCOSTAL 3RD & 4TH FROM HINGE ON AFT SIDE P/N 601R318084-2 IAW CRJ 700 51-40-11-001-001-A01, 51-42-06-001-001-A01 REV. 38 7-25-20. WVAC EMP STAMP #  769 MTC.
